Free Access
Math. Model. Nat. Phenom.
Volume 10, Number 6, 2015
Nonlocal reaction-diffusion equations
Page(s) 6 - 16
Published online 02 October 2015
  1. B. Ainseba, S. Aniţa. Internal nonnegative stabilization for some parabolic equations. Comm. Pure Appl. Anal., 7 (3) (2008), 491–512. [CrossRef] [Google Scholar]
  2. L.-I. Aniţa, S. Aniţa, V. Arnăutu. Internal null stabilization for some diffusive models in population dynamics. Appl. Math. Comput., 219 (20) (2013), 10231–10244. [CrossRef] [Google Scholar]
  3. S. Aniţa. Zero-stabilization for some diffusive models with state constraints. Math. Model. Nat. Phenom., 9 (4) (2014), 6–19. [CrossRef] [EDP Sciences] [Google Scholar]
  4. S. Aniţa, V. Capasso. A stabilization strategy for a reaction-diffusion system modelling a class of spatially structured epidemic systems (think globally, act locally). Nonlin. Anal. Real World Appl. 10 (4) (2009), 2026–2035. [CrossRef] [Google Scholar]
  5. S. Aniţa, W. Fitzgibbon, M. Langlais. Global existence and internal stabilization for a class of predator-prey systems posed on non coincident spatial domains. Discrete Cont. Dyn. Syst.- B, 11 (4) (2009), 805–822 [CrossRef] [Google Scholar]
  6. V. Barbu. Analysis and Control of Nonlinear Infinite Dimensional Systems. Academic Press, Boston, 1993. [Google Scholar]
  7. V. Barbu. Partial Differential Equations and Boundary value problems. Kluwer Academic Press, Dordrecht, 1998. [Google Scholar]
  8. V. Capasso, R.E. Wilson. Analysis of a reaction-diffusion system modelling man-environment-man epidemics. SIAM J. Appl. Math. 57 (2) (1997), 327–346. [CrossRef] [Google Scholar]
  9. K. Deimling. Nonlinear Functional Analysis. Springer-Verlag, Berlin, 1985. [Google Scholar]
  10. S. Genieys, V. Volpert, P. Auger. Pattern and waves for a model in population dynamics with nonlocal consumption of resources. Math. Modelling Nat. Phenom. 1 (1) (2006), 65–82. [Google Scholar]
  11. A. Henrot, El Haj Laamri, D. Schmitt. On some spectral problems arising in dynamic populations. Comm. Pure Appl. Anal. 11 (6) (2012), 2429–2443. [CrossRef] [Google Scholar]
  12. B. Kawohl. Rearrangements and Convexity of Level Sets in PDE. Springer Lecture Notes in Math. 1150, 1985. [Google Scholar]
  13. J.-L. Lions. Controlabilité Exacte, Stabilisation et Perturbation de Systemes Distribués. RMA 8, Masson, Paris, 1988. [Google Scholar]
  14. A. Okubo. Diffusion and Ecological Problems: Mathematical Models. Springer-Verlag, Berlin, 1980. [Google Scholar]
  15. J.D. Murray. Mathematical Biology. II. Spatial Models and Biomedical Applications, 3rd edition. Springer-Verlag, New York, 2003. [Google Scholar]
  16. M.H. Protter, H.F. Weinberger. Maximum Principles in Differential Equations. Springer-Verlag, New York, 1984. [Google Scholar]
  17. J. Smoller. Shock Waves and Reaction Diffusion Equations. Springer Verlag, Berlin, 1983. [Google Scholar]
  18. V. Volpert, V. Vougalter. Stability and instability of solutions of a nonlocal reaction-diffusion equation when the essential spectrum crosses the imaginary axis. Preprint (2014), − 14.html. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.